RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 4, Pages 774–776 (Mi tvp1545)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On Logarithmic Moments for Interrecord Times

A. V. Stepanov


Full text: PDF file (179 kB)

English version:
Theory of Probability and its Applications, 1987, 32:4, 708–710

Bibliographic databases:

Received: 29.01.1986

Citation: A. V. Stepanov, “On Logarithmic Moments for Interrecord Times”, Teor. Veroyatnost. i Primenen., 32:4 (1987), 774–776; Theory Probab. Appl., 32:4 (1987), 708–710

Citation in format AMSBIB
\Bibitem{Ste87}
\by A.~V.~Stepanov
\paper On Logarithmic Moments for Interrecord Times
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 4
\pages 774--776
\mathnet{http://mi.mathnet.ru/tvp1545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927259}
\zmath{https://zbmath.org/?q=an:0677.60019|0649.60014}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 4
\pages 708--710
\crossref{https://doi.org/10.1137/1132104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q895000014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1545
  • http://mi.mathnet.ru/eng/tvp/v32/i4/p774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ahsanullah M., “Characterizations of Univariate Continuous Distributions”, Characterizations of Univariate Continuous Distributions, Atlantis Studies in Probability and Statistics, 7, Atlantis Press, 2017, 1–125  crossref  isi
    2. Borodin A.N. Davydov Yu.A. Nevzorov V.B., “On the History of the St. Petersburg School of Probability and Statistics. III. Distributions of Functionals of Processes, Stochastic Geometry, and Extrema”, Vestn. St Petersb. Univ.-Math., 51:4 (2018), 343–359  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:92
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020